Paley-wiener theorems on a symmetric space and their application

Toshio Oshima, Yutaka Saburi, Masato Wakayama

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Paley-Wiener theorems for some types of function spaces on a Riemannian symmetric space are proved. As an application, results on the solvability of a single differential equation on a symmetric space are derived.

Original languageEnglish
Pages (from-to)247-278
Number of pages32
JournalDifferential Geometry and its Applications
Volume1
Issue number3
DOIs
Publication statusPublished - Jan 1 1991

Fingerprint

Paley-Wiener Theorem
Riemannian Symmetric Space
Symmetric Spaces
Function Space
Solvability
Differential equations
Differential equation

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology
  • Computational Theory and Mathematics

Cite this

Paley-wiener theorems on a symmetric space and their application. / Oshima, Toshio; Saburi, Yutaka; Wakayama, Masato.

In: Differential Geometry and its Applications, Vol. 1, No. 3, 01.01.1991, p. 247-278.

Research output: Contribution to journalArticle

@article{ca8f06723d824df9a71826afc7075c8d,
title = "Paley-wiener theorems on a symmetric space and their application",
abstract = "Paley-Wiener theorems for some types of function spaces on a Riemannian symmetric space are proved. As an application, results on the solvability of a single differential equation on a symmetric space are derived.",
author = "Toshio Oshima and Yutaka Saburi and Masato Wakayama",
year = "1991",
month = "1",
day = "1",
doi = "10.1016/0926-2245(91)90003-R",
language = "English",
volume = "1",
pages = "247--278",
journal = "Differential Geometry and its Applications",
issn = "0926-2245",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - Paley-wiener theorems on a symmetric space and their application

AU - Oshima, Toshio

AU - Saburi, Yutaka

AU - Wakayama, Masato

PY - 1991/1/1

Y1 - 1991/1/1

N2 - Paley-Wiener theorems for some types of function spaces on a Riemannian symmetric space are proved. As an application, results on the solvability of a single differential equation on a symmetric space are derived.

AB - Paley-Wiener theorems for some types of function spaces on a Riemannian symmetric space are proved. As an application, results on the solvability of a single differential equation on a symmetric space are derived.

UR - http://www.scopus.com/inward/record.url?scp=25644457135&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=25644457135&partnerID=8YFLogxK

U2 - 10.1016/0926-2245(91)90003-R

DO - 10.1016/0926-2245(91)90003-R

M3 - Article

VL - 1

SP - 247

EP - 278

JO - Differential Geometry and its Applications

JF - Differential Geometry and its Applications

SN - 0926-2245

IS - 3

ER -